Alert archive / Michigan / Wind Advisories in 2008

Wind Advisory 7, NWS Marquette, MI

October 8, 2008Houghton County, Keweenaw County, Michigan

NWS Marquette, MI issued this wind advisory at Oct 8, 2008, 3:30 PM EDT for Houghton County, Keweenaw County, Michigan. It took effect at Oct 9, 2008, 8:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2008, 3:30 PM EDT (19:30 UTC)
In effect from
Oct 9, 2008, 8:00 AM EDT
Expired
Oct 9, 2008, 6:00 PM EDT
In force
10 hr
Issued by
NWS Marquette, MI

Counties Houghton County, MI, Keweenaw County, MI

The radar

The Marquette radar (KMQT), 95 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 7.5 hours before the alert went out and 397 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2008-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2008-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMQT 081930
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
330 PM EDT WED OCT 8 2008

...STRONG WEST WINDS THURSDAY OVER THE KEWEENAW...

.STRONG WEST WINDS WILL DEVELOP THURSDAY AS A DEEP LOW PRESSURE
SYSTEM MOVES THROUGH NORTHERN ONTARIO TO JAMES BAY. EXPECT THE
WINDS TO DIMINISH THURSDAY EVENING AS HIGH PRESSURE BUILDS INTO
THE WESTERN GREAT LAKES. 

MIZ001-003-090330-
/O.NEW.KMQT.WI.Y.0007.081009T1400Z-081009T2200Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
330 PM EDT WED OCT 8 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT THURSDAY. 

WEST WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING TO NEAR 30
MPH WITH OCCASIONAL GUSTS TO 45 MPH...ESPECIALLY OVER THE HIGHER
TERRAIN. STRONG WINDS WILL DIMINISH LATE IN THE AFTERNOON.
 
A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JLB
3 follow-up statements
000 
WWUS73 KMQT 090151
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
951 PM EDT WED OCT 8 2008

...STRONG WEST WINDS THURSDAY OVER THE KEWEENAW...

.STRONG WEST WINDS WILL DEVELOP THURSDAY AS A DEEP LOW PRESSURE
SYSTEM MOVES THROUGH NORTHERN ONTARIO TO JAMES BAY. EXPECT THE
WINDS TO DIMINISH THURSDAY EVENING AS HIGH PRESSURE BUILDS INTO
THE WESTERN GREAT LAKES.

MIZ001-003-091000-
/O.EXT.KMQT.WI.Y.0007.081009T1200Z-081009T2200Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
951 PM EDT WED OCT 8 2008

...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 6 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CONTINUED THE WIND
ADVISORY...WHICH IS NOW IN EFFECT FROM 8 AM TO 6 PM EDT THURSDAY.

EXPECT WEST WINDS TO INCREASE THURSDAY MORNING TO NEAR 30 MPH
WITH OCCASIONAL GUSTS TO 45 MPH...ESPECIALLY OVER WEST FACING
HIGHER TERRAIN AND ALONG THE PORTAGE CANAL. THE STRONG WINDS WILL
DIMINISH LATE IN THE AFTERNOON.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
KC
000 
WWUS73 KMQT 090929
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
529 AM EDT THU OCT 9 2008

...STRONG WEST WINDS TODAY OVER THE KEWEENAW...

.STRONG WEST WINDS WILL DEVELOP TODAY AS A DEEP LOW PRESSURE
SYSTEM MOVES THROUGH NORTHERN ONTARIO TO JAMES BAY. THE WINDS WILL
DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS INTO THE WESTERN
GREAT LAKES.

MIZ001-003-092200-
/O.CON.KMQT.WI.Y.0007.081009T1200Z-081009T2200Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
529 AM EDT THU OCT 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

WEST WINDS WILL INCREASE THIS MORNING TO NEAR 30 MPH WITH
OCCASIONAL GUSTS TO 45 MPH...ESPECIALLY OVER WEST FACING HIGHER
TERRAIN AND ALONG THE PORTAGE CANAL. THE STRONG WINDS WILL
DIMINISH LATE IN THE AFTERNOON.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DLG
000 
WWUS73 KMQT 091453
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1053 AM EDT THU OCT 9 2008

...STRONG WEST WINDS TODAY OVER THE KEWEENAW...

.STRONG WEST WINDS WILL CONTINUE FOR THE REST OF TODAY AS A DEEP
LOW PRESSURE SYSTEM REMAINS NEAR JAMES BAY. WINDS WILL DIMINISH THIS
EVENING AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES.

MIZ001-003-092200-
/O.CON.KMQT.WI.Y.0007.000000T0000Z-081009T2200Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
1053 AM EDT THU OCT 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

WEST WINDS AROUND 30 MPH WITH FREQUENT GUSTS TO 45 MPH WILL CONTINUE
THE REST OF TODAY...ESPECIALLY OVER WEST FACING HIGHER TERRAIN
AND ALONG THE PORTAGE CANAL. THE STRONG WINDS WILL DIMINISH LATE
IN THE AFTERNOON.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JLB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Oct 8, 2:00 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Oct 8, 2:00 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MARQUETTE MI
200 PM EDT WED OCT 8 2008

UPDATED FOR 18Z AVIATIONI DISCUSSION

.SYNOPSIS...
WV IMAGERY AND RUC ANALYSIS INDICATED A MID/UPPER LEVEL RIDGE FROM
FL TO HUDSON BAY AND A TROUGH FROM MANITOBA/ONTARIO INTO THE GULF
COAST STATES. A LARGE AREA OF PCPN MOVING THROUGH UPR MI EARLY THIS
MORNING HAS BEEN SUPPORTED BY 850-500 MB QVECTOR CONV AND 850-600 MB
FGEN AHEAD OF THE MID LEVEL TROUGH. AT THE SFC...THERE IS A TROUGH
MOVING INTO FAR WRN UPR MI WITH A PREVAILING SERLY FLOW AHEAD OF THE
TROUGH OVER THE REST OF THE CWA.

&&

.DISCUSSION...

TODAY...AS THE MID-LVL TROUGH AND SHRTWV LIFT ENE...MODELS INDICATE
700-300 MB QVECTOR CONV/SFC/MID LEVEL RIDGING BUILDING IN FROM THE
WEST BY LATE MORNING/AFTERNOON. EXPECT SHOWERS TO END OVER WRN AND
CENTRAL SECTIONS OF THE CWA BY LATE MORNING AND BY EARLY-MID
AFTERNOON OVER FAR ERN SECTIONS. CLEARING SHOULD WORK INTO THE WEST
BY EARLY AFTERNOON AND LATE AFTERNOON OVER THE EAST HALF. GENERALLY
FOLLOWED MAV GUIDANCE FOR TEMPS...DEPICTING WARMER READINGS OF 60 TO
65 OVER THE WEST WHERE THERE WILL BE MORE SUNSHINE AND COOLER
READINGS EAST (UPR 50S).

TONIGHT...A DRY SLOT MOVING OVER THE AREA WILL KEEP CONDITIONS
DRY THROUGH THU. THIS DRY SLOT IS ASSOCIATED WITH THE CURRENT UPPER
TROUGH OVER SRN SASK/SRN MANITOBA THAT MOVES EASTWARD ACROSS
SOUTHERN CANADA TO NEAR JAMES BAY BY 00Z FRI. DESPITE DRY
FCST...MODELS SUGGEST MID CLOUDS OVER THE ERN DAKOTAS/NRN MN WILL
MOVE ACROSS UPR MI THIS EVENING IN ASSOC WITH INCREASING WARM
ADVECTION AND UPR DIV IN LFQ OF 130+ 250 MB JET MAX OVER THE NRN
PLAINS. THE COMBINATION OF CLOUDS ALONG WITH INCREASING WIND FM
TIGHTENING WSW GRADIENT BETWEEN LOW OVER ONTARIO AND HIGH PRES
MOVING INTO THE NRN PLAINS STATES WILL WORK IN TANDEM TO KEEP TEMPS
UP TONIGHT. GENERALLY FOLLOWED WARMER MAV GUIDANCE FOR MIN TEMPS...
RANGING FROM THE LOWER 40S WRN INTERIOR AND UPR 40S TO AROUND 50
ALONG THE GREAT LAKES.

CONCERN FOR THURSDAY WILL BE POTENTIAL FOR ADVISORY WINDS OVER THE
KEWEENAW PENINSULA WITH TIGHTENING WRLY GRADIENT BTWN DEEPENING LOW
PRES MOVING TOWARD JAMES BAY AND HIGH PRES OVER THE NRN/CENTRAL
PLAINS. VERY DRY AIRMASS MOVING IN WITH PRECIPITABLE WATER AROUND
0.25 INCH SHOULD PROMOTE GOOD DAYTIME MIXING AND DOWNWARD MOMENTUM
TRANSPORT OF WINDS TO THE SURFACE. MENTIONED GUSTS TO 45 MPH
POSSIBLE OVER THE KEWEENAW IN UPDATED HWO. IF MODEL TRENDS CONTINUE
DAY SHIFT MAY NEED TO ISSUE POSSIBLE WIND ADVISORY THERE. ALTHOUGH
850MB TEMPS COOL TO 2-4C...DEEP MIXING AOA 800 MB SHOULD ALLOW FOR
TEMPS TO REACH AROUND 60F WEST AND 60 TO 65 EAST AND SCNTRL
COUNTIES.

DESPITE DRY AIRMASS...THE GFS/NAM BOTH SHOW INCREASING 800-600 FGEN
FORCING AND 850 MB WARM ADVECTION LATE THU NIGHT IN RRQ OF 250 MB
JET MAX MOVING ACROSS ONTARIO SUPPORTING BAND OF PCPN MOVING INTO
WRN FCST AREA. THUS...HAVE DECIDED TO KEEP IN SLIGHT CHC POPS THERE.
BAND OF PCPN LOOKS TO LIFT WEST AND OVER LAKE SUPERIOR BY FRI WITH
INCREASING 850 MB WAA DRYING OUT WRN COUNTIES.

&&

.AVIATION (FOR THE 12Z TAF ISSUANCE)...

SATELLITE AND SURFACE OBS INDICATE CLEARING TREND SLOWLY ADVANCING
EASTARD THROUGH WEST UPPER MICHIGAN AS WRLY FLOW AND DRY ADVECTION
INCREASES. EXTRAPOLATION OF CLOUDS MOVEMENT AND 925-900 MB RH FCST
SUGGESTS MVFR DECK WILL SCT OUT OR CLEAR LATE THIS AFTERNOON.
TONIGHT...WEST WINDS WILL INCREASE AS LOW PRESSURE MOVES THROUGH NRN
ONTARIO. WITH SFC DECOULING EXPECTED AT KSAW...LLWS WAS INCLUDED. AT
KCMX...EXPECT MAINLY GUSTY WEST WINDS TO PREVAIL. BY MID MORNING
THU...VERY WINDY CONDITIONS ARE EXPECTED AT KCMX...AIDED BY TERRAIN
IMPACTS ON WRLY FLOW.

&&

.MARINE (FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)...

A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE EASTERN
GREAT LAKES AND A FRONT MOVING THROUGH THE FORECAST AREA CONTINUE TO
PRODUCE STIFF SOUTHEAST WINDS TO 30 KT OVER EASTERN LAKE SUPERIOR.
GENERALLY LIGHT WEST WINDS BEHIND THE FRONT IN THE 5 TO 15 KT RANGE
WILL INCREASE TO 15 TO 25 KT OVER THE WEST AS THE NEXT LOW PRESSURE
SIDES FROM CENTRAL CANADA TOWARD NORTHWEST ONTARIO.

BREEZY WEST WINDS OF 15 TO 25 KT WEDNESDAY EVENING WILL INCREASE
ON THURSDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN
HIGH PRESSURE CROSSING SOUTHERN WISCONSIN AND THE LOW PRESSURE
CROSSING INTO NORTHERN ONTARIO. GALE FORCE GUSTS AS HIGH AS 38 KNOTS
ARE POSSIBLE OVER WEST AND NORTH CENTRAL LAKE SUPERIOR. WINDS SHOULD
DIMINISH BELOW 20 KT BY LATE THU NIGHT AND THROUGH EARLY FRI
AFTERNOON AS THE HIGH PRESSURE AREA OVER SOUTHERN WISCONSIN AND
GRADIENTS WEAKEN. BY LATE FRIDAY AFTERNOON AND INTO FRIDAY
EVENING...A PERIOD OF EAST NORTHEAST WINDS OF UP TO 30 KT ARE
POSSIBLE OVER WESTERN LAKE SUPERIOR...DUE TO DEEPENING LOW PRESSURE
IN THE PLAINS AND THE HIGH PRESSURE AREA STRENGTHENING AS IT LIFTS
INTO NORTHEAST ONTARIO. THESE WINDS SHOULD DIMINISH TO BELOW 20 KT
AFTER MIDNIGHT FRIDAY NIGHT...AND STAY THAT WAY UNTIL LATE SUNDAY
WHEN THE LOW APPROACHES THE GREAT LAKES.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...

UPPER MICHIGAN...NONE.
LAKE SUPERIOR...
GALE WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR
LSZ242>244-263>267.

LAKE MICHIGAN...NONE.

&&

SYNOPSIS/DISCUSSION...VOSS
AVIATION...JLB
MARINE...DLG
Hazardous weather outlook, Oct 8, 4:36 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
436 AM EDT WED OCT 8 2008

MIZ001>007-009>014-084-085-091200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
436 AM EDT WED OCT 8 2008 /336 AM CDT WED OCT 8 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WEST WIND GUSTS TO 45 MPH ARE POSSIBLE OVER THE KEWEENAW PENINSULA
ON THURSDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-091200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
436 AM EDT WED OCT 8 2008 /336 AM CDT WED OCT 8 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A GALE WATCH IS IN EFFECT FOR ALL BUT FAR WESTERN LAKE SUPERIOR
THURSDAY INTO THURSDAY EVENING. SEE THE LATEST MARINE WEATHER
MESSAGE AND MARINE FORECASTS FOR MORE DETAILS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-091200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
436 AM EDT WED OCT 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

VOSS

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 11:04 AM EDTSmall Craft AdvisoryMQT51 hr
Oct 8, 4:58 PM EDTGale WarningMQT32 hr

Nearby

Wind Advisories in Michigan, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.